eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Red face (Skin blushing/flushing) when you have Parkinson's disease?

Summary: Red face is found among people with Parkinson's disease, especially people who are male, 60+ old, also have Depression, and take medication Sinemet.

We study 32 people who have Red face (Skin blushing/flushing) and Parkinson's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Parkinson's disease and Red face >>>

 

 

 

 

Parkinson's disease

Parkinson's disease can be treated by Sinemet, Carbidopa And Levodopa, Azilect, Mirapex, Requip Xl, Sinemet Cr. (latest reports from 24,974 Parkinson's Disease patients)

Red face

Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,017 Red face patients)

On Jan, 14, 2015: 32 people who have parkinson's disease and Red Face are studied.

Trend of Red face in parkinson's disease reports

Gender of people who have parkinson's disease and experienced Red face * :

FemaleMale
Red face27.27%72.73%

Age of people who have parkinson's disease and experienced Red face * :

0-12-910-1920-2930-3940-4950-5960+
Red face0.00%0.00%0.00%0.00%0.00%19.51%7.32%73.17%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Depression (9 people, 28.12%)
  2. Parkinsonism (9 people, 28.12%)
  3. Drug effect decreased (4 people, 12.50%)
  4. Constipation (4 people, 12.50%)
  5. Hallucination, visual (3 people, 9.38%)
  6. Gastritis (3 people, 9.38%)
  7. Heart rate increased (1 people, 3.12%)
  8. Gastrooesophageal reflux disease (1 people, 3.12%)
  9. High density lipoprotein increased (1 people, 3.12%)
  10. Narcolepsy (1 people, 3.12%)

Most common drugs used by these people * :

  1. Sinemet (11 people, 34.38%)
  2. Carbidopa and levodopa (10 people, 31.25%)
  3. Apokyn (8 people, 25.00%)
  4. Requip (7 people, 21.88%)
  5. Comtan (6 people, 18.75%)
  6. Azilect (6 people, 18.75%)
  7. Atenolol (4 people, 12.50%)
  8. Stalevo 100 (4 people, 12.50%)
  9. Mirapex (4 people, 12.50%)
  10. Levothyroxine sodium (4 people, 12.50%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Parkinson's Disease and Red Face?

You are not alone! Join a mobile support group:
- support group for people who have Red Face and Parkinson's disease
- support group for people who have Parkinson's disease
- support group for people who have Red Face

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Parkinson's disease, Red face

You may be interested at these reviews (Write a review):

  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
  • Mother recovered significantly from confusion (1 response)
    My very independent, active mother was diagnosed with Parkinson's (long over due, she did not have the common tremor but instead had issues with her gait).

    She was already on Wellbutrin and Prozac because they thought her shuffling was muscle weakness due to inactivity caused by depression. Once properly diagnosed and under the treatment of a neurologist for Parkinson's she was prescribed Sinemet. Her ability to walk increased dramatically however she was extremely confused. She constantly wanted to go home even though she was. She would get angry with us if we tried to convince her otherwise. She confused family members with other people and thought very off the wall situations were occurring with them. The neurologist said she had common symptoms of senile dementia which can accompany Parkinson's patients. Due to a random ordered hearing/vertigo test, we were instructed to take her off of all her medications a week prior to the test. Because the sinemet was so difficult to get her to tolerate due to extreme nausea I did not take her off of it but I took her off everything else. Within four to five days of being off the depression medication which had been combined with the sinemet she had a 360 degree turnaround in her confusion. She was even able to tell me that she knew she was confused but could not reason herself out of it. It was an end to eight months of pure H**. If you have a family suffering confusion and symptoms of senility that is on Sinemet and also taking anti-depression medications, insist that they be weaned of the anti-depressants before you accept the senility diagnosis.

More reviews for: Parkinson's disease, Red face

Comments from related studies:

  • From this study (13 hours ago):

  • Coumadin

    Reply

  • From this study (2 weeks ago):

  • Started getting hot flashes post menopausal (3 years after menopause)Began getting severe facial flushing and Dr diagnosed me with Rosacea. Taking daily low dose doxycycline prescribed by Dermatologist and Brisdelle prescribed by Gyno. Flushing has become more intense and frequent

    Reply

  • From this study (3 weeks ago):

  • diarrhoea, going to the bathroom abt once a hour, with little or no warning.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.